# SDR 2009FA0000140

- Difficulty date: September 2, 2008
- Submitted: February 26, 2009
- Operation: General aviation
- Aircraft: N425JH
- Make and model: Cessna 425
- Aircraft serial: 4250124
- Aircraft time: 6,474 hours, 5,714 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 59420011
- Condition: Cracked
- Location: Zone 700
- Part time: 6,474 hours, 5,714 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY REPORTED TO MFG IAW INSTRUCTIONS STIPULATED IN SUPPLEMENTAL INSPECTION DOCUMENTS FOR CONTINUED AIRWORTHINESS OF THE AIRPLANE.  NOSE GEAR STEERING BELLCRANK PN 5942001-1 FAILED NDT IAW SUPPLEMENTAL INSPECTION 32-50-00.  REPLACED BELLCRANK WITH PN 5942001-1.
